Isolated singularities, growth of spherical means and Riesz decomposition for superbiharmonic functions

Search this Article

Author(s)

    • Kitaura Keiji
    • Dept of Math, Graduate School of Science Hiroshima University Higashi-Hiroshima 739-8526 Japan
    • Mizuta Yoshihiro
    • Dept of Math, Graduate School of Science Hiroshima University Higashi-Hiroshima 739-8526 Japan

Abstract

We consider quasilinear elliptic equations with lower order term and general measure data. We define renormalized solutions of Dirichlet problems and show the existence of such solutions. We also give uniqueness in some special cases.

Journal

  • Hiroshima mathematical journal

    Hiroshima mathematical journal 38(2), 231-241, 2008-07

    Hiroshima University

Codes

  • NII Article ID (NAID)
    110006794234
  • NII NACSIS-CAT ID (NCID)
    AA00664323
  • Text Lang
    ENG
  • ISSN
    00182079
  • Data Source
    NII-ELS 
Page Top